Deadly allergic to penicillan, amoxicillan, anything that contains any cillian!!
Although Cephalexin is a cephalosporin, not a penicillin, there have been some instances of cross reaction. I would advise someone who is severely allergic to penicillins to either avoid cephalosporins or to be extremely cautious when taking them. You may, or may not, have a reaction but it is a stronger possibility for one who is allergic to penicillins to be allergic to cephalosporins too. If it is absolutely necessary that you try it, I would advise you be nearby a medical professional who can immediately treat a reaction, if one occurs, like a Drs office or a hospital.
- Cephalexin Information for Consumers
- Cephalexin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cephalexin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2014 • 2 answers
Posted 14 Feb 2014 • 2 answers
Posted 26 Nov 2014 • 1 answer
Posted 19 Oct 2015 • 1 answer
Posted 2 days 20 hours ago • 1 answer